RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 6(378), Pages 189–190 (Mi umn8541)  

This article is cited in 9 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Biorthogonal dyadic wavelets on $\mathbb R_+$

Yu. A. Farkov

Russian State Geological Prospecting University

DOI: https://doi.org/10.4213/rm8541

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:6, 1197–1198

Bibliographic databases:

MSC: Primary 42C40; Secondary 43A70
Presented: V. M. Tikhomirov
Accepted: 09.10.2007

Citation: Yu. A. Farkov, “Biorthogonal dyadic wavelets on $\mathbb R_+$”, Uspekhi Mat. Nauk, 62:6(378) (2007), 189–190; Russian Math. Surveys, 62:6 (2007), 1197–1198

Citation in format AMSBIB
\Bibitem{Far07}
\by Yu.~A.~Farkov
\paper Biorthogonal dyadic wavelets on~$\mathbb R_+$
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 6(378)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn8541}
\crossref{https://doi.org/10.4213/rm8541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2382812}
\zmath{https://zbmath.org/?q=an:05316828}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1197F}
\elib{http://elibrary.ru/item.asp?id=25787496}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 6
\pages 1197--1198
\crossref{https://doi.org/10.1070/RM2007v062n06ABEH004494}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255833100006}
\elib{http://elibrary.ru/item.asp?id=13534449}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449106695}


Linking options:
  • http://mi.mathnet.ru/eng/umn8541
  • https://doi.org/10.4213/rm8541
  • http://mi.mathnet.ru/eng/umn/v62/i6/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Farkov, “Biorthogonal Wavelets on Vilenkin Groups”, Proc. Steklov Inst. Math., 265 (2009), 101–114  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Farkov Yu.A., “On wavelets related to the Walsh series”, J. Approx. Theory, 161:1 (2009), 259–279  crossref  mathscinet  zmath  isi  elib  scopus
    3. S. F. Lukomskii, “Multiresolution analysis on zero-dimensional Abelian groups and wavelets bases”, Sb. Math., 201:5 (2010), 669–691  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. S. F. Lukomskii, “Neortogonalnyi kratnomasshtabnyi analiz na nul-mernykh lokalno kompaktnykh gruppakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(1) (2011), 25–32  mathnet  elib
    5. Farkov Yu.A., Maksimov A.Yu., Stroganov S.A., “On biorthogonal wavelets related to the Walsh functions”, Int. J. Wavelets Multiresolut. Inf. Process., 9:3 (2011), 485–499  crossref  mathscinet  zmath  isi  elib  scopus
    6. Lukomskii S.F., “Multiresolution analysis on product of zero-dimensional Abelian groups”, J. Math. Anal. Appl., 385:2 (2012), 1162–1178  crossref  mathscinet  zmath  isi  elib  scopus
    7. S. F. Lukomskii, “Riesz multiresolution analysis on Vilenkin groups”, Dokl. Math, 90:1 (2014), 412  crossref  mathscinet  zmath  isi  scopus
    8. S. F. Lukomskii, G. S. Berdnikov, Yu. S. Kruss, “On the Orthogonality of a System of Shifts of the Scaling Function on Vilenkin Groups”, Math. Notes, 98:2 (2015), 339–342  mathnet  crossref  crossref  mathscinet  isi  elib
    9. G. S. Berdnikov, “Grafy s konturami v kratnomasshtabnom analize na gruppakh Vilenkina”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:4 (2016), 377–388  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:270
    Full text:84
    References:29
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019